# SDR GTIA20130826940

- Difficulty date: August 26, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 30,688 hours, 14,757 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bracket
- Condition: Broken
- Location: Cockpit O2 Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY OBSERVER OXYGEN MASK INOPERATIVE DUE TO BROKEN BRACKET.
